# SDR SWIA202054290

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD THREASHOLD STEP PLATE BRACKET CRACKED AND RIVET HEAD POPPED OFF.  C-CHECK RO 11/21/2020.  MODIFIED AFT CARGO DOOR FWD THRESHOLD STEP PLATE BRACKET, REF BOMBARDIER MODSUM.
